Please use this identifier to cite or link to this item:
Files in This Item:
File SizeFormat 
519715616.pdf434.6 kBAdobe PDFView/Open
Title: Scattering theory for open quantum systems
Authors: Behrndt, JussiMalamud, Mark M.Neidhardt, HagenExner, Pavel
Issue Date: 2006
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik, Volume 1179, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: Quantum systems which interact with their environment are often modeled by maximal dissipative operators or so-called Pseudo-Hamiltonians. In this paper the scattering theory for such open systems is considered. First it is assumed that a single maximal dissipative operator $A_D$ in a Hilbert space $sH$ is used to describe an open quantum system. In this case the minimal self-adjoint dilation $widetilde K$ of $A_D$ can be regarded as the Hamiltonian of a closed system which contains the open system $[A_D,sH]$, but since $widetilde K$ is necessarily not semibounded from below, this model is difficult to interpret from a physical point of view. In the second part of the paper an open quantum system is modeled with a family $[A(mu)]$ of maximal dissipative operators depending on energy $mu$, and it is shown that the open system can be embedded into a closed system where the Hamiltonian is semibounded. Surprisingly it turns out that the corresponding scattering matrix can be completely recovered from scattering matrices of single Pseudo-Hamiltonians as in the first part of the paper. The general results are applied to a class of Sturm-Liouville operators arising in dissipative and quantum transmitting Schrödinger-Poisson systems.
Keywords: scattering theory; open quantum system; maximal dissipative operator; pseudo-Hamiltonian; quasi-Hamiltonian; Lax-Phillips scattering; scattering matrix; characteristic function; boundary triplet; Weyl function; Sturm-Liouville operator
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.